|Question regarding my current meds & lipodystrophy?
Feb 19, 2004
I have been on my current meds for almost 1 year now and as of yet, no signs of lipodystrophy of any sort. I am on Epivir, Viread & Sustiva. Can you please tell me if these meds cause facial wasting and lipodystrophy at any point?
| Response from Dr. Moyle
This looks like being a low risk combination. I one large trial over 3 years only 3% of persons on this combination were diagnosed by their doctor as having lipodystrophy (its not clear if any of these were facial wasting) whereas 19% on d4T/3TC/efavirenz were diagnosed as lipodystrophy. The combo is a great choice so stick with it regards Graeme Moyle
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Tongue A Sign Of AIDS?
- Is Sore On Tongue A Symptom Of Acute HIV Infection?
- Dark Bumps After Anal Sex With Condom Does It Mean I Have HIV
- Itchy Red Spots After Sex With Stripper Sign Of HIV AIDS
- Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
- Sore Throat After Giving A Bj Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.